# SDR AUS20040247

- Difficulty date: March 31, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS130427D
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK ROLLER BOLT BROKEN.
